# SDR AALA20140304003

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 69,466 hours, 24,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ESCAPE PATH LIGHT INOPERATIVE.  REPINED CONNECTOR AFT EMERGENCY ESCAPE PATH LIGHT, OPERATIONS CHECKED NORMAL.
